# SDR HEEA067652

- Difficulty date: March 23, 2000
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N971AE
- Make and model: Snias AS350B3
- Aircraft serial: 3230
- Aircraft time: 88 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Spider
- Part number: 350A33200406
- Part serial: MA1125
- Condition: Loose
- Location: Tail Rotor
- Part time: 88 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR SPIDER BEARING RETAINER LOOSE.
